# SDR YENA20160808682

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 39,925 hours, 13,880 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: GA65227
- Part serial: JB5646
- Condition: Failed
- Location: Nlg
- Part time: 33,176 hours, 11,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG NOSE WHEEL VIBRATION AFTER ROTATION.  DIVERTED AND  PERFORMED INSPECTIONS.  R & R UPPER TORQUE LINK ASSEMBLY.
